Does Cymbalta Cause A Side Effect Of Migraines

Question

Asked by remini

Does Cymbalta Cause A Side Effect Of Migraines

I was given Cmybalta for my fibromyalgia and depression about 3-4 weeks ago. Ever since then, my migraines have been worse. I have even had to be hospitalized for the migraines.

What do you think?

Becky

Answer

Becky,

Headaches are a farily common side effect of Cymbalta. Migraines aren't listed as a side effect, but antidepressants alter our levels of neurotransmitters such as serotonin, and that can have an impact on our Migraines.

This is definitely something you should discuss with your doctor. Sometimes, effects such as these will go away with time, but you've been taking the Cymbalta long enough that it's probably time to discuss other options with your doctor.

Is the doctor who prescribed the Cymbalta the same doctor who treats you for Migraines? If not, it would be best to have the two consult. Antidepressants are often prescribed for Migraine prevention, so they two doctors should be able to work together to find one that could work for your fibromyalgia, depression, and Migraines.

Please keep me posted and let me know how you're doing?

Teri

Answered by Teri Robert